# SDR P2EA00099

- Difficulty date: March 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND CREASE AND CRACK OUT OF LIMITS ON FUSELAGE SKIN BS 360-375 STRINGER 13-15L, WL 232, LENGTH 4.5 INCHES.  REPAIRED AND INSTALLED DOUBLER AND FUSELAGE SKIN BS 360-375 STRINER 13-15L WL232 PER AAPROVED SPAR MPP NR VAN-2000-737-53-028 REPAIR AND BOEING 8110-3 NR DERY-635303 NM WORK COMPLETED ON VAM100-0023.
